2.5 Mg Bystolic

3 Replies Updated



Conversation Starter

Cassie Says:
via mobile

I've been on bystolic now for a week. I've been prescribed 5 mg. But I've been taking 2.5 mg for the past five days. I want to be weaned off considering my heart rate skyrockets from major depression disorder. From depression and anxiety all started from being put on a beta blocker in the beginning. My cardiologist didn't understand that I'm highly afraid of doctors and hospitals so from then I was put on one.. am I able to wean correctly from 2.5 mg? How do you go from a lower dose of 2.5 mg.



Showing Replies 1 - 3 of 3 RSS Feed


of 1    
1
Cassie Says:
via mobile

Also I will add that I've been on the mirena for almost a year. Scheduled a appointment to get it removed since I think that's what's causing some of my issues as well.

REPLYSHAREREPORT
Was this helpful?     0     0  
2
Verwon Says:

Hello, Cassie! How are you doing? Has here been any change, yet?

It is hard to say, but it would best not to stop the Bystolic, without your doctor's agreement. How high does your heart rate go?

The FDA warns that it carries the risk of causing side effects, such as nausea, dizziness, headache, increased urination, and hypotension.

Has your blood pressure been up, as well? Why are you seeing a cardiologist?

REPLYSHAREREPORT
Was this helpful?     0     0  
3
Cassie Says:
via mobile

Re: Verwon (# 2)

Well I was on a beta blocker because they couldn't find a medicine to work for me. I had postpartum hypertension. I was on labatalol at first it worked and I was told to stop 200 mg cold turkey.. that's were it all started with the tachycardia.. mines all medicine induced.. So I was put on metoprolol for like 4 months to control my heart rate which worked perfectly. I was then told to do 12.5 mg of that for a couple days and stop.. that also caused my tachycardia.. I stuck through all the side effects after stopping and eventually I went back to normal until I would go to the doctors and get white coat syndrome. So I was put on another one cause I listened to the doctor . This time it made my anxiety way worse and my heart race.. came off of it I was only on that for 3 days.. and wasn't weaned off properly so now here I am on bystolic. My heart rate would get up to 120.

REPLYSHAREREPORT
Was this helpful?     0     0  


Viewing page 1 of 1     Reply


More Discussions:

5mg bystolic for tachycardia
I have had tachycardia and high bp for a week now. I went to the ER cause my resting HR got it 146. My normal values are... 1 reply
Bystolic 10mg for blood pressure
I recently went to fill my rx at my local pharmacy. I was told that bystolic would not be in until the end of the month ... 12 replies
BYSTOLIC: 5mg - Anyone Experience Stomach/Intestinal Issues?
I've been on this medication @ 2yrs after coming from Metoprolol 10mg. They were/are prescribed for lowering my hear... 5 replies
Bystolic 5 mg and stinging chest pain
I am a 55 year old female who started taking Bystolic 5 mg 4 days ago for high blood pressure. I also have tachycardia o... 1 reply
bystolic 10mg/ trouble walking
been on bystolic about a year i woke up one morning and had trouble walking now i have to have someone go everywhere wit... 1 reply
Bystolic 10 mg side effects
My doctor started me on this drug 4 days ago. I have not been able to sleep well and have a strange sensation in my legs... 2 replies
bystolic 2.5mg,metformin 500mg,pravastatin sodium40mg,hydrocodon10/325,amitriptyline 25mg
I take all these meds for high suger,colesteral ,pain and nerve pain do you see any bad side effects from having to take... 1 reply
Bystolic 5.0 mg split dose for atrial fibrillation
Taking Bystolic 5.0 mg once a day for atrial fibrillation. It makes me extremely tired. Just wondering if I cut the pill... 3 replies
Bystolic 2.5 mg
Does it matter if I take this med in the am or pm? I also take lotrel and microzide for high blood pressure in the am. B... 1 reply
Stopping Bystolic 5mg. Abruptly
I have been on Bystolic 5 mg for 8 yrs. I had to stop abruptly 1 day ago because I have none left. I've been laid of... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Show Verification Text


with the privacy policy (20210315).


This form will be submitted securely
Privacy policy cookies information

TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 25 February 2018.

We are committed to your privacy.

Copyright © 2005-2021 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA